Sekiguchi-Suwa theory revisited
Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 1, pp. 163-200.

Nous donnons une présentation de la construction due à S. Sekiguchi et N. Suwa d’une isogénie cyclique de schémas en groupes affines et lisses qui unifie les isogénies de Kummer et d’Artin-Schreier-Witt. Nous effectuons la construction sur un anneau de base arbitraire. Nous étendons les énoncés de certains résultats de manière à en donner une forme adaptée à une recherche future des modèles des schémas en groupes de racines de l’unité.

We present an account of the construction by S. Sekiguchi and N. Suwa of a cyclic isogeny of affine smooth group schemes unifying the Kummer and Artin-Schreier-Witt isogenies. We complete the construction over an arbitrary base ring. We extend the statements of some results in a form adapted to a further investigation of the models of the group schemes of roots of unity.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.863
@article{JTNB_2014__26_1_163_0,
     author = {Ariane M\'ezard and Matthieu Romagny and Dajano Tossici},
     title = {Sekiguchi-Suwa theory revisited},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {163--200},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {26},
     number = {1},
     year = {2014},
     doi = {10.5802/jtnb.863},
     zbl = {1291.14068},
     mrnumber = {3232771},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.863/}
}
Ariane Mézard; Matthieu Romagny; Dajano Tossici. Sekiguchi-Suwa theory revisited. Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 1, pp. 163-200. doi : 10.5802/jtnb.863. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.863/

[B] N. Bourbaki, Algèbre commutative, Chapitre 9. Anneaux locaux noethériens complets, Masson (1983). | MR 722608

[BLR] S. Bosch, W. Lütkebohmert, M. Raynaud, Néron models, Ergebnisse der Math. 3. Folge, Bd. 21, Springer (1990). | Zbl 0705.14001

[Ca] P. Cartier, Groupes formels associés aux anneaux de Witt généralisés, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A49–A52. | MR 218361 | Zbl 0168.27501

[EGA] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Publ. Math. IHES 20 (1964). | Numdam | Zbl 0136.15901

[Ei] D. Eisenbud, Commutative algebra with a view toward algebraic geometry, Graduate Texts in Math., Springer-Verlag (1995). | Zbl 0819.13001

[MRT] A. Mézard, M. Romagny, D. Tossici, Models of group schemes of roots of unity, Ann. Inst. Fourier 63, no. 3 (2013), 1055–1135. | Zbl pre06227480

[S] T. Sekiguchi, On the deformations of Witt groups to tori. II, J. Algebra 138, no. 2 (1991), 273–297. | Zbl 0735.14033

[SGA4-1] M. Artin, A. Grothendieck, J.-L. Verdier, Théorie des topos et cohomologie étale des schémas, tome 1, Springer Lecture Notes in Mathematics 269 (1972).

[SOS] T. Sekiguchi, F. Oort, N. Suwa, On the deformation of Artin-Schreier to Kummer, Ann. Sci. École Norm. Sup. (4) 22 no. 3 (1989), 345–375. | Numdam | MR 1011987 | Zbl 0714.14024

[SS1] T. Sekiguchi and N. Suwa, A note on extensions of algebraic and formal groups. IV. Kummer-Artin-Schreier-Witt theory of degree p 2 , Tohoku Math. J. (2) 53 no. 2 (2001), 203–240. | MR 1829979 | Zbl 1073.14546

[SS2] T. Sekiguchi and N. Suwa, A note on extensions of algebraic and formal groups. V, Japan. J. Math. 29, no. 2 (2003), 221–284. | Zbl 1075.14045

[SS3] T. Sekiguchi and N. Suwa, On the unified Kummer-Artin-Schreier-Witt Theory, no. 111 in the preprint series of the Laboratoire de Mathématiques Pures de Bordeaux (1999).

[SS4] T. Sekiguchi and N. Suwa, Some cases of extensions of group sche,es over a discrete valuation ring I, J. Fac. Sci. Univ. Tokyo, Sect IA, Math, 38 (1991), 1–45. | MR 1104364 | Zbl 0793.14035

[To] D. Tossici, Models of μ p 2 ,K over a discrete valuation ring, with an appendix by X. Caruso. J. Algebra 323 no. 7 (2010), 1908–1957. | MR 2594655 | Zbl 1193.14059

[WW] W. Waterhouse, B. Weisfeiler, One-dimensional affine group schemes, J. Algebra 66 no. 2 (1980), 550–568. | MR 593611 | Zbl 0452.14013

[Ya] T. Yasuda, Non-adic formal schemes, Int. Math. Res. Not. IMRN no. 13 (2009), 2417–2475. | MR 2520785 | Zbl 1245.14004